Existence and Uniqueness of Mild Solution for Mixed type of Integro-Differential Equation
JOURNAL OF EDUCATION AND SCIENCE,
2018, Volume 27, Issue 4, Pages 161-167
AbstractIn this paper, we study the existence and uniqueness of a mild solution of a nonlinear mixed Volterra – Fredholm integro-differential equation with nonlocal condition in Banach space. Furthermore, we study continuouce dependence of mild solution. Our analysis is based on semigroup theory and Banach fixed point theorem.
- Article View: 289
- PDF Download: 317